# SDR AALA202401029776

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A320*
- Aircraft serial: 1417
- Aircraft time: 72,652 hours, 28,159 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR WILL NOT OPEN OR CLOSE CORRECTLY.  (OPEN)
